# SDR 2014FA0000321

- Difficulty date: May 15, 2014
- Submitted: May 16, 2014
- Operation: General aviation
- Aircraft: N8240T
- Make and model: Beech F33A
- Aircraft serial: CE1542
- Aircraft time: 24,347 hours
- Engine: Cont IO520BB
- Engine time: 555 hours
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Part number: 35380132101
- Part serial: 1019
- Condition: Inoperative
- Location: Navigation Light
- Part time: 2,749 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE NAVIGATION LIGHTS WERE INOPERATIVE.   THE TECH TROUBLESHOT THE SYSTEM AND DISCOVERED THE NAVIGATION LIGHTS HAVE FAILED.  THE TECH REPLACED THE CIRCUIT BREAKER SWITCH.
